ePharmacy logo
 
$0.00
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Advil Pain & Fever Suspension 200mL
  Product ID: 65430

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
Temporarily Low Stock Online -
Please Try Your Local Store
PRIVATE PRESCRIPTION PRICE
N/A
Temporarily Low Stock Online
Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Advil Pain & Fever Suspension 200mL

Advil Pain & Fever Suspension 200mL

Product ID: 65430
$12.99
Temporarily Low Stock Online
This Product Is Currently Available
In Store Only
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

General Information

Advil Children 2-12 Years Pain & Fever Relief Strawberry Banana Flavour Liquid Suspension helps relieve children's pain and provides fever relief for up to 8hr.

Pharmacy Medicine. Advil Children 2-12 years strawberry banana flavoured suspension is a sugar and colour free suspension that provides relief from pain and reduces fever, including fever associated with immunisation.Advil Children 2-12 years reduces fever for up to 8 hours and provides temporary relief of pain associated with:


- Earache


- Toothache


- Cold and Flu


- Headache


- Minor Aches


- Sore Throat


- Sprains and Strains


Up to 8hr fever relief. Colour free. Sugar free.

Boxed Contents: 200mL oral liquid. Dosing device inside.

Size: 200mL

KEY FEATURES

• - Pharmacy Medicine.
- Advil Children 2-12 years strawberry banana flavoured suspension is a sugar and colour free suspension that provides relief from pain and reduces fever, including fever associated with immunisation.
- Advil Children 2-12 years reduces fever for up to 8 hours and provides temporary relief of pain associated with:
- Earache
- Toothache
- Cold and Flu
- Headache
- Minor Aches
- Sore Throat
- Sprains and Strains
- Up to 8hr fever relief.
- Colour free
- Sugar free

Warnings

Do not use this product:
- At all in infants under 3 months and/or weighing less than 6 kg.
- If tamper evident seal is broken or missing.
- If your child has a current or past history of a stomach ulcer or bleeding disorder.
- If your child has impaired kidney function or heart failure.
- If your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other components of this product.
- If you are pregnant, or trying to become pregnant.

Ask your doctor before use if:
- Your child suffers from asthma, urticaria or rhinitis.
- Your child has indigestion, stomach pain, high blood pressure, heart or liver disease.
- Your child has not been taking fluids or has lost fluids due to vomiting or diarrhoea.
- Your child is taking other medicines regularly or medicines containing ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners.
- Your child is taking aspirin for heart attack or stroke because ibuprofen may decrease this benefit of aspirin.
- Your child is under doctor's care for a serious condition.
- You are breastfeeding.
- Your child is 3 months to 2 years of age

While using this product:
- Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days.
- Stop use and ask your doctor immediately if you see blood in the vomit or bloody or black stools.
- Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
- Side effects may be minimised by using for the shortest duration necessary.
- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766), discontinue use & seek professional advice immediately.
Contains benzoates, hydroxybenzoates, sulfites, saccharin and sugar alcohols (18g/60mL). Products containing sugar alcohols may have a laxative effect or cause diarrhoea

CAUTION

Keep out of reach of children.
Products containing sugar alcohols may have a laxative effect or cause diarrhoea

Ingredients

Ibuprofen 100 mg/5 mL

Active Ingredients: Ibuprofen 100 mg/5 mL

Contains: Benzoates, hydroxybenzoates, sulfites, saccharin and sugar alcohols (18g/60mL)

Directions

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

STORAGE INSTRUCTIONS

Store below 25°C

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from More pleasant tasting than others My kids actually like the taste of this, which makes it much easier to get them to take it when it’s needed instead of the constant fighting about hating the taste of it & refusing to take it.
Date published: 2021-03-18
Rated 5 out of 5 by from Advil Children Pain and Fever 2 to 12 year's. We have been using Advil for the whole family. Because my son could take tablet's the doctor told me to give him 15ml of Advil and ever since our whole family uses Advil. Has a nice taste.
Date published: 2019-11-06
Rated 5 out of 5 by from Love this So happy to find something like nurofen but was more gentle on my kids tummies and didn't send them hyper.
Date published: 2019-09-21
Rated 5 out of 5 by from awesome product Very effective worth buying
Date published: 2019-08-11
Rated 5 out of 5 by from My son loves the taste and is much cheaper than Nurofen
Date published: 2019-05-26
Rated 5 out of 5 by from Great product Great product, fast working, better tasting then nurofen.
Date published: 2019-04-19
Rated 5 out of 5 by from this is the only medicine that my son will take. Bonus that i can give it to my 9yr old daughter too.
Date published: 2019-04-11
Rated 5 out of 5 by from Taste great. This taste great and works well. My kids happily take it.
Date published: 2019-04-05
Rated 5 out of 5 by from Best ibuprofen This is so much better than others as the flavour isn’t overpowering and they love it which makes taking medicine easier
Date published: 2019-03-20
Rated 5 out of 5 by from Works well Banana flavour, works well for our family when needed.
Date published: 2019-01-25
Rated 5 out of 5 by from Great product This product is just the best
Date published: 2018-12-18
Rated 5 out of 5 by from Great flavour! A great product that my usually fussy kids are happy to take. I wish I had found it sooner!
Date published: 2018-10-18
Rated 4 out of 5 by from Flavour The kids prefer the Banana flavour on its own. Shouldn't of changed the flavour.
Date published: 2022-03-27
Rated 4 out of 5 by from Good Taste I got this for my child and was delighted when my child decided to take the dose in 1 attempt, this was a blessing as i was expecting the flighting but my child loved it, yummy banana mummy was what I got in return. yay
Date published: 2019-06-04
Rated 4 out of 5 by from Work well, but prefer the kids chewables This product does work well and is better accepted by my child than panadol or neurofen because it has a nicer taste. Once we switched to chewable tablets as she got older she prefers that over liquid meds. Shame you dont stock the advil kids chewable tablets, they are our preference.
Date published: 2019-05-23
Rated 1 out of 5 by from Disgusting taste The taste is so bad that it makes a difficult situation even worse. Might be cheaper but clearly for a reason
Date published: 2020-03-12
  • y_2022, m_8, d_13, h_20
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.32
  • cp_2, bvpage2n
  • co_hasreviews, tv_9, tr_20
  • loc_en_AU, sid_65430, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...